# SDR SWAA2024082721760

- Difficulty date: August 2, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE HORIZONTAL STABILIZER UPPER SLIDING SEAL WORN/ CRACKED.<[01] REMOVED AND REPLACED R/H HORIZONTAL UPPER SLIDING SEAL REF B737-NG AMM 53-31-31-400-802;[02] VERIFIED REMOVED AND REPLACED R/H HORIZONTAL UPPER SLIDING SEAL REF B737-NG AMM 53-31-31-400-802
